# SDR FDEA202306071001

- Difficulty date: June 7, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300*
- Aircraft serial: 713
- Aircraft time: 49,734 hours, 26,379 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LWR FWD CORNER IS DAMAGED.
